# SDR HALA2018051600225

- Difficulty date: May 8, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 93,637 hours, 36,219 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Antenna
- Condition: Inoperative
- Location: Lt Gps
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH ONLY THE R GPS EICAS MESSAGE DISPLAYED,  IT APPEARS BOTH LT AND RT GPS ARE INOPERATIVE.  IAW THE POS REF PAGE ON THE CDU. REPLACED THE LEFT GPS ANTENNA IAW AMM 34-58-02. OPS CHECKED OK.
